MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC084015A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.It should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, patient underwent an endovascular procedure to treat a zone-2 type-b thoracic dissection utilizing gore® tag® thoracic branch endoprosthesis.On (b)(6) 2024, during a ct scan, a type 1a endoleak was observed.On (b)(6) 2024, patient underwent a reintervention surgery to treat this type 1a endoleak.On 9/5/2024, fsa became aware of this reintervention surgery.Physician placed multiple penumbra coils behind the graft out towards the transverse arch.Endoleak was resolved.Patient tolerated the procedure.The cause of the endoleak remains unknown, and no further patient information is currently available.
 
Additional Manufacturer Narrative
Patient images were provided.The following was reported: two time-points available for evaluation: pre-implantation cta dated (b)(6)2023 and post-implantation cta dated (b)(6)2023.Pre-implantation imaging shows: -patient presents with a bovine arch.-covered length: -the length from the distal border of the lsa to the distal border of the brachiocephalic (bca)/lcca appears to be ~31mm, by outer curve length.-the inner curve length appears to be ~4mm.-diameters appear to range from ~39mm ¿ 48.0mm.Segment length: the length from the distal border of the lsa to the mid origin border of the bca/lcca appears to be ~37.9mm, by outer curve length.The inner curve length appears to be ~7.3mm.Diameters appear to range from ~38.3mm ¿ 48.0mm.Patient presents with a highly angulated thoracic aortic arch.Post-implantation imaging shows: -there is contrast outside the proximal end of the implanted devices.-reconstruction image shows lack of proximal device wall apposition in the thoracic aortic arch.This is commonly referred to as ¿bird-beeking¿.-axial imaging shows contrast outside the proximal implanted devices.The contrast poolings appear to communicate thereby, confirming a proximal type i endoleak.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20351299
Report Number2017233-2024-05368
Device Sequence Number8062432
Product Code MIH
UDI-Device Identifier00733132654130
UDI-Public00733132654130
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Catalogue NumberTAC084015A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale